# SDR 2008UALA01062

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR AFT FRAME CRACKED AT 4TH FROM TOP STOP FITTING.  MAJOR REPAIR: REMOVED DAMAGE. INSTALLED REPAIR ANGLE.
